Academic Journals Database
Disseminating quality controlled scientific knowledge

Existence of Multiple Positive Solutions for nth Order Two-Point Boundary Value Problems on Time Scales

Author(s): Kapula Rajendra Prasad | Penugurthi Murali | Nadakuduti V. V. S. Suryanarayana

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 70;
Date: 2013;
Original page

Keywords: Time Scale | Dynamical Equation | Positive Solution | Cone | Boundary Value Problem

We consider the nth order nonlinear differential equation on time scales subject to the right focal type two-point boundary conditions We establish a criterion for the existence of at least one positive solution by utilizing Krasnosel’skii fixed point theorem. And then, we establish the existence of at least three positive solutions by utilizing Leggett-Williams fixed point theorem.  
RPA Switzerland

RPA Switzerland

Robotic process automation


Tango Rapperswil
Tango Rapperswil